On superelliptic curves of level n and their quotients, I

Beshaj, Lubjana and Hoxha, Valmira and Shaska, Tony (2011) On superelliptic curves of level n and their quotients, I. Albanian J. Math., 5 (3). pp. 115-137.

[img]
Preview
Text
2011-12.pdf

Download (492kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
QA Mathematics
QA Mathematics
QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
Depositing User: Tanush Shaska
Date Deposited: 06 Dec 2017 23:26
Last Modified: 06 Dec 2017 23:26
URI: http://kerkoje.com/id/eprint/233

Actions (login required)

View Item View Item